IDEAS home Printed from https://ideas.repec.org/a/spr/aistmt/v52y2000i4p767-777.html
   My bibliography  Save this article

Numbers of Success-Runs of Specified Length Until Certain Stopping Time Rules and Generalized Binomial Distributions of Order k

Author

Listed:
  • Sigeo Aki
  • Katuomi Hirano

Abstract

No abstract is available for this item.

Suggested Citation

  • Sigeo Aki & Katuomi Hirano, 2000. "Numbers of Success-Runs of Specified Length Until Certain Stopping Time Rules and Generalized Binomial Distributions of Order k," Annals of the Institute of Statistical Mathematics, Springer;The Institute of Statistical Mathematics, vol. 52(4), pages 767-777, December.
  • Handle: RePEc:spr:aistmt:v:52:y:2000:i:4:p:767-777
    DOI: 10.1023/A:1017585512412
    as

    Download full text from publisher

    File URL: http://hdl.handle.net/10.1023/A:1017585512412
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. N. Balakrishnan & S. Mohanty & S. Aki, 1997. "Start-Up Demonstration Tests Under Markov Dependence Model with Corrective Actions," Annals of the Institute of Statistical Mathematics, Springer;The Institute of Statistical Mathematics, vol. 49(1), pages 155-169, March.
    2. Sigeo Aki & Katuomi Hirano, 1995. "Joint distributions of numbers of success-runs and failures until the first consecutivek successes," Annals of the Institute of Statistical Mathematics, Springer;The Institute of Statistical Mathematics, vol. 47(2), pages 225-235, June.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Hirano, Katuomi & Aki, Sigeo, 2003. "Number of occurrences of subpattern until the first appearance of a pattern and geometric distribution," Statistics & Probability Letters, Elsevier, vol. 65(3), pages 259-262, November.
    2. Sigeo Aki & Katuomi Hirano, 2016. "On monotonicity of expected values of some run-related distributions," Annals of the Institute of Statistical Mathematics, Springer;The Institute of Statistical Mathematics, vol. 68(5), pages 1055-1072, October.
    3. Kiyoshi Inoue & Sigeo Aki, 2005. "Joint distributions of numbers of success runs of specified lengths in linear and circular sequences," Annals of the Institute of Statistical Mathematics, Springer;The Institute of Statistical Mathematics, vol. 57(2), pages 353-368, June.
    4. repec:spr:stpapr:v:58:y:2017:i:3:d:10.1007_s00362-015-0728-5 is not listed on IDEAS
    5. Kiyoshi Inoue & Sigeo Aki, 2007. "Joint Distributions of Numbers of Runs of Specified Lengths in a Sequence of Markov Dependent Multistate Trials," Annals of the Institute of Statistical Mathematics, Springer;The Institute of Statistical Mathematics, vol. 59(3), pages 577-595, September.
    6. repec:spr:stpapr:v:59:y:2018:i:1:d:10.1007_s00362-016-0762-y is not listed on IDEAS
    7. R. L. Shinde & K. S. Kotwal,, 2008. "Distributions of scan statistics in a sequence of Markov Bernoulli trials," Metron - International Journal of Statistics, Dipartimento di Statistica, Probabilità e Statistiche Applicate - University of Rome, vol. 0(2), pages 135-155.
    8. Kirtee Kamalja, 2014. "On the joint distribution of success runs of several lengths in the sequence of MBT and its applications," Statistical Papers, Springer, vol. 55(4), pages 1179-1206, November.
    9. Chang, Yung-Ming, 2005. "Distribution of waiting time until the rth occurrence of a compound pattern," Statistics & Probability Letters, Elsevier, vol. 75(1), pages 29-38, November.
    10. Kiyoshi Inoue & Sigeo Aki, 2003. "Generalized binomial and negative binomial distributions of orderk by thel-overlapping enumeration scheme," Annals of the Institute of Statistical Mathematics, Springer;The Institute of Statistical Mathematics, vol. 55(1), pages 153-167, March.
    11. Shinde, R.L. & Kotwal, K.S., 2006. "On the joint distribution of runs in the sequence of Markov-dependent multi-state trials," Statistics & Probability Letters, Elsevier, vol. 76(10), pages 1065-1074, May.

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:aistmt:v:52:y:2000:i:4:p:767-777. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: http://www.springer.com .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.